# SDR CA120124003

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Shorted
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A FIRE WHEN GROUND POWER WAS CONNECTED. CFR WAS CALLED TO EXTINGUISH THE FIRE.
